MAUDE Adverse Event Report: COVIDIEN MEDICAL PRODUCTS KENDALL SCD; SLEEVE, LIMB, COMPRESSIBLE

COVIDIEN MEDICAL PRODUCTS KENDALL SCD; SLEEVE, LIMB, COMPRESSIBLE
Model Number 295251
Medical Device Problem Code Cut In Material (2454)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The customer states a power issue and the power cord has exposed copper wires.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
One kendall scd 700 sequential compression system was reported condition of, ¿a power issue and the power cord has exposed copper wires.¿.The unit was triaged and the customer¿s reported condition was confirmed.Unit¿s power cord had exposed copper wiring as well as broken prongs.Thus causing the unit to be unable to turn on.The potential root cause is customer misuse due to the procedure used to unplug the unit.A review of the device history record shows that this unit was manufactured and was released meeting all manufacturing specifications.Complaint trending information is being reviewed on a monthly basis and if a trend is observed, actions will be taken as necessary.If information is provided in the future, a supplemental report will be issued.

Brand Name
KENDALL SCD
Common Device Name
SLEEVE, LIMB, COMPRESSIBLE
Manufacturer (Section D)
COVIDIEN MEDICAL PRODUCTS
building 10- no 789 puxing roa
shanghai 20111 4
CN  201114
MDR Report Key7613928
Report Number3006451981-2018-00457
Device Sequence Number1421996
Product Code JOW
UDI-Device Identifier10884521129580
UDI-Public10884521129580
Combination Product (Y/N)N
Initial Reporter CountrySN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number295251
Device Catalogue Number295251
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/19/2018
Supplement Date Received by Manufacturer06/19/2018
08/08/2018
Initial Report FDA Received Date06/19/2018
Supplement Report FDA Received Date07/13/2018
10/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1